# SDR V0XR413Y102710003

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 44,262 hours, 10,012 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER WEB PN 670-53-11-052-1 AND -2 CORRODED, SURFACE, BEYOND LIMITS ABOVE 280 BEAM. REMOVED AND REPLACED LT AND RT SIDE OF LOWER FWD BULKHEAD AT FS 280 IAW REO NR 670-53-11-052. W/C 2113.
